A Tauberian theorem for subsequences of functions
Portugaliae mathematica, Tome 24 (1965) no. 3, pp. 123-124
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1965__24_3_114957,
author = {Hsiang, Fu Cheng},
title = {A {Tauberian} theorem for subsequences of functions},
journal = {Portugaliae mathematica},
pages = {123--124},
year = {1965},
volume = {24},
number = {3},
mrnumber = {0221153},
zbl = {0147.31704},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1965__24_3_114957/}
}
Hsiang, Fu Cheng. A Tauberian theorem for subsequences of functions. Portugaliae mathematica, Tome 24 (1965) no. 3, pp. 123-124. http://geodesic.mathdoc.fr/item/PORMA_1965__24_3_114957/